# SDR CA030119004

- Difficulty date: January 9, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 6078T55P13
- Location: Fcu
- Component: Fuel Control Uni, Ge, 6078T55P13
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

(CAN) 60 MILES FROM SAVANNAH, ON DESCENT FROM FL230 TO FL110, CREW REPORTED SLOW RH ENGINE.  FLAMEOUT ON DESCENT AT 330 KTS AT 3200 FEET/MIN DESCENT. THE INFORMATION THAT FOLLOWS WAS TAKEN FROM AIRCRAFT DEFECT LOG BEGIN QUOTE:DEFECT:  ON DESCENT RIGHT ENGINE FLAMED OUT, RIGHT ENG LOW OIL PRESSURE CAS MESSAGE DISPLAYED.ACTION:  REMOVED AND REPLACED #2 FCU IAW 73-21-00.OP CK PERFORMED.NO DEFECTS NOTED.  OP & LEAK CK GOOD.  FUEL FILTER REPLACED, RIG CHECKED, TANKS SUMPED, NO DEFECTS NOTED.
